Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 948597, 13 pages
http://dx.doi.org/10.1155/2014/948597
Research Article

On the Complex Inversion Formula and Admissibility for a Class of Volterra Systems

Department of Mathematics, Faculty of Sciences, Ibn Zohr University, BP 8106, 8000 Agadir, Morocco

Received 13 January 2014; Revised 13 April 2014; Accepted 26 April 2014; Published 1 June 2014

Academic Editor: J. M. A. M. van Neerven

Copyright © 2014 Ahmed Fadili and Hamid Bounit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Da Prato and M. Iannelli, “Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces,” Rendiconti del Seminario Matematico dell'Università di Padova, vol. 62, pp. 191–206, 1980. View at Google Scholar · View at MathSciNet
  2. G. Da Prato and M. Iannelli, “Existence and regularity for a class of integro-differential equations of parabolic type,” Journal of Mathematical Analysis and Applications, vol. 112, no. 1, pp. 36–55, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. C. Grimmer and A. J. Pritchard, “Analytic resolvent operators for integral equations in Banach space,” Journal of Differential Equations, vol. 50, no. 2, pp. 234–259, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Lunardi, “Laplace transform methods in integro-differential equations,” Journal of Integral Equations, vol. 10, pp. 185–211, 1985. View at Google Scholar · View at MathSciNet
  5. J. Prüss, “On linear Volterra equations of parabolic type in Banach spaces,” Transactions of the American Mathematical Society, vol. 301, no. 2, pp. 691–721, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Ph. Clément and G. Da Prato, “Existence and regularity results for an integral equation with infinite delay in a Banach space,” Integral Equations and Operator Theory, vol. 11, no. 4, pp. 480–500, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. K. Miller, “Volterra integral equations in a Banach space,” Funkcialaj Ekvacioj, vol. 18, no. 2, pp. 163–193, 1975. View at Google Scholar · View at MathSciNet
  9. G. Chen and R. Grimmer, “Integral equations as evolution equations,” Journal of Differential Equations, vol. 45, no. 1, pp. 53–74, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Chen and R. Grimmer, “Semigroups and integral equations,” Journal of Integral Equations, vol. 2, no. 2, pp. 133–154, 1980. View at Google Scholar · View at MathSciNet
  11. W. Desch and R. C. Grimmer, “Initial-boundary value problems for integro-differential equations,” Journal of Integral Equations, vol. 10, pp. 73–97, 1985. View at Google Scholar · View at MathSciNet
  12. W. Desch and W. Schappacher, “A semigroup approach to integro-differential equations in Banach spaces,” Journal of Integral Equations, vol. 10, pp. 99–110, 1985. View at Google Scholar · View at MathSciNet
  13. G. Di Blasio, K. Kunisch, and E. Sinestrari, “Stability for abstract linear functional differential equations,” Israel Journal of Mathematics, vol. 50, no. 3, pp. 231–263, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Nagel and E. Sinestrari, “Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators,” in Functional Analysis, vol. 150 of Lecture Notes in Pure and Applied Mathematics, pp. 51–70, Marcel Dekker, New York, NY, USA, 1993. View at Google Scholar · View at MathSciNet
  15. K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  16. T. Bárta, “Smooth solutions of Volterra equations via semigroups,” Bulletin of the Australian Mathematical Society, vol. 78, no. 2, pp. 249–260, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. Hille and R. S. Philllips, Functional Analysis and Semigroups, American Mathematical Society Translations Series, 1957.
  18. P. F. Yao, “On the inversion of the Laplace transform of C0 semigroups and its applications,” SIAM Journal on Mathematical Analysis, vol. 26, no. 5, pp. 1331–1341, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Driouich and O. El-Mennaoui, “On the inverse Laplace transform for C0-semigroups in UMD-spaces,” Archiv der Mathematik, vol. 72, no. 1, pp. 56–63, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued, Laplace Transforms and Cauchy Problems, Birkhäauser, Ulm, Germany, 2010. View at MathSciNet
  21. I. Cioranescu and V. Keyantuo, “On operator cosine functions in UMD spaces,” Semigroup Forum, vol. 63, no. 3, pp. 429–440, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. I. Cioranescu and C. Lizama, “On the inversion of the Laplace transform for resolvent families in UMD spaces,” Archiv der Mathematik, vol. 81, no. 2, pp. 182–192, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Haase, “The complex inversion formula revisited,” Journal of the Australian Mathematical Society, vol. 84, no. 1, pp. 73–83, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. C. Lizama and J. C. de Souza, “The complex inversion formula in UMD spaces for families of bounded operators,” Applicable Analysis, vol. 91, no. 5, pp. 937–946, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. L. F. Ho and D. L. Russell, “Admissible input elements for systems in Hilbert space and a Carleson measure criterion,” SIAM Journal on Control and Optimization, vol. 21, no. 4, pp. 614–640, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. Weiss, “Admissibility of unbounded control operators,” SIAM Journal on Control and Optimization, vol. 27, no. 3, pp. 527–545, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  27. G. Weiss, “Two conjectures on the admissibility of control operators,” in Estimation and Control of Distributed Parameter Systems, F. Kappel and W. Desch, Eds., pp. 367–378, Birkhäuser, Basel, Switzerland, 1989. View at Google Scholar · View at MathSciNet
  28. B. Jacob and J. R. Partington, “The Weiss conjecture on admissibility of observation operators for contraction semigroups,” Integral Equations and Operator Theory, vol. 40, no. 2, pp. 231–243, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  29. C. Le Merdy, “The Weiss conjecture for bounded analytic semigroups,” Journal of the London Mathematical Society, vol. 67, no. 3, pp. 715–738, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Jacob and J. R. Partington, “Admissibility of control and observation operators for semigroups: a survey,” in Current Trends in Operator Theory and Its Applications, vol. 149, pp. 199–221, Springer, New York, NY, USA, 2004. View at Google Scholar · View at MathSciNet
  31. O. Staffans, Well-Posed Linear Systems, vol. 103 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  32. F. Maragh, H. Bounit, A. Fadili, and H. Hammouri, “On the admissible control operators for linear and bilinear systems and the Favard spaces,” Bulletin of the Belgian Mathematical Society—Simon Stevin, vol. 21, no. 4, 2014. View at Google Scholar
  33. M. Jung, “Admissibility of control operators for solution families to Volterra integral equations,” SIAM Journal on Control and Optimization, vol. 38, no. 5, pp. 1323–1333, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  34. B. Jacob and J. R. Partington, “Admissible control and observation operators for Volterra integral equations,” Journal of Evolution Equations, vol. 4, no. 3, pp. 333–343, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  35. B. Jacob and J. R. Partington, “A resolvent test for admissibility of Volterra observation operators,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 346–355, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  36. B. H. Haak, B. Jacob, J. R. Partington, and S. Pott, “Admissibility and controllability of diagonal Volterra equations with scalar inputs,” Journal of Differential Equations, vol. 246, no. 11, pp. 4423–4440, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  37. A. Fadili and H. Bounit, “On the Favard spaces and the admissibility for Volterra systems with scalar kernel,” Under review.
  38. H. Bounit, A. Driouich, and O. El-Mennaoui, “Admissibility of control operators in UMD spaces and the inverse Laplace transform,” Integral Equations and Operator Theory, vol. 68, no. 4, pp. 451–472, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  39. E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, Technische Universiteit Eindhoven, Eindhoven, The Netherlands, 2001. View at MathSciNet
  40. W. Arendt and J. Prüss, “Vector-valued Tauberian theorems and asymptotic behavior of linear Volterra equations,” SIAM Journal on Mathematical Analysis, vol. 23, no. 2, pp. 412–448, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  41. W. Desch and J. Prüss, “Counterexamples for abstract linear Volterra equations,” Journal of Integral Equations and Applications, vol. 5, no. 1, pp. 29–45, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  42. J. Bourgain, “Some remarks on Banach spaces in which martingale difference sequences are unconditional,” Arkiv för Matematik, vol. 21, no. 2, pp. 163–168, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  43. J. Bourgain, “Vector-valued singular integrals and the H1-BMO duality,” in Probability Theory and Harmonic Analysis, vol. 98 of Textbooks Pure and Applied Mathematics, pp. 1–19, 1986. View at Google Scholar · View at MathSciNet
  44. D. L. Burkholder, “Martingales and singular integrals in Banach spaces,” in Handbook of the Geometry of Banach Spaces, pp. 233–269, North-Holland, Amsterdam, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  45. M. Haase, New Tends in the Theory of Hyperbolic Equations, Birkhäauser, Boston, Mass, USA, 2000.
  46. H. Amann, Linear and Quasilinear Parabolic Problems, Birkhäauser, Boston, Mass, USA, 1995.
  47. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  48. R. Grimmer and J. Prüss, “On linear Volterra equations in Banach spaces,” Computers & Mathematics with Applications, vol. 11, no. 1–3, pp. 189–205, 1985. View at Publisher · View at Google Scholar · View at MathSciNet